A certain type of irregular algebraic surfaces. (English) Zbl 0172.37901

Full Text: DOI


[1] See A. Van de Ven: On the Chern numbers of certain complex and almost complex manifolds, Proc. Nat. Acad. Sci., U. S. A., Vol. 55 (1966), pp. 1624–1627. · Zbl 0144.21003
[2] See S. S. Chern, F. Hirzebruch and J.-P. Serre: On the index of a fibered manifold, Proc. Am. Math. Soc., Vol. 8 (1957), pp. 587–596. · Zbl 0083.17801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.